# SDR NACA20050006

- Difficulty date: February 24, 2005
- Submitted: February 25, 2005
- Operation: Air carrier
- Aircraft: N6174C
- Make and model: Doug DC-6A
- Aircraft serial: 44075
- Aircraft time: 51,332 hours
- Engine: Pwa R2800CB3
- Engine time: 976 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: 356994
- Part serial: RA912
- Condition: Cracked
- Location: Nr 17
- Part time: 976 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: E

## Discrepancy

NR 1 ENGINE FEATHERED ON GROUND DUE TO OIL LEAK.  REPLACED NR 17 CYLINDER DUE TO A CRACKED HEAD.  OP AND LEAK CHECK GOOD.
